# SDR SWAA022784

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 60,305 hours, 39,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVACUATION SLIDE COMING OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
